# SDR HNAA2021033000106

- Difficulty date: March 10, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 46,810 hours, 43,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Waste Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOILET WASTE VALVE SUPPORT IS CORRODED AT EXTERNAL SIDE...RAR WASTE VALVE SUPPORT IAW EMB 145 SRM 51-40-02 & EMB 145 SRM 51-40-09.
